brain-icon
Feeling Dizziness sometimes nausea too
Hey experts, I am feeling dizziness from 2 days, feels like i am going to faint or die if i stand more, somtimes it feels like vomiting, and my head is about to numb. Same thing happned with me last month also. It was last for 2,3 days. Medical history- hypothyroidsm, sinus, Please suggest any quick remedy, as i usully live alone with my baby,so cant go to hospital for any support. Kindly advise.
54 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

Check ur hb% n thyroid profile
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +136
Consult with a doctor
Online now
Need a detail history of your symptoms You can consult online for your complaints
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Consult neurologist
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Pls consult neurologist online
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.